MathSciNet Relay Station
MathSciNet bibliographic data
MR2242618 11R23
Ritter, Jürgen; Weiss, Alfred Toward equivariant Iwasawa theory. III. Math. Ann. 336 (2006), no. 1, 27–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement